| Model Number |
01.12.143 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
08/25/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2022, the patient had primary surgery.On (b)(6) 2026, the patient came in due to infection and the pathogen is unknown.The surgeon performed a washout, revised the 28mm biolox head s to a same size head and revised the d 28/dmi hc liner to a same size liner.The surgery was completed successfully.Presently, on (b)(4) 2026, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout, i&d, and revised all implants to antibiotic spacers.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 27 aug 2026 stem: quadra-p 01.12.143 quadra-p lat.Size 3 (k181254) lot.2409877: (b)(4) items manufactured and released on 03/jul/2024.Expiration date: 20/jun/2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Mpact dm 01.26.2858mhc double mobility hc liner d 28/dmi (k092265) lot.2526503: (b)(4) items manufactured and released on 16/dec/2025.Expiration date: 24/nov/2030.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported event during the period of review.Ball heads: mectacer 01.29.201 mectacer head biolox delta dia.28 12/14-s (k112115) lot.2604841: (b)(4) items manufactured and released on 18/mar/2026.Expiration date: 03/mar/2031.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Cup: mpact 01.32.158mb mpact dm acetabular shell d 58 (k143453) lot.2427262: (b)(4) items manufactured and released on 05/may/2025.Expiration date: 15/apr/2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.